Advertisement

Mathematische Annalen

, Volume 192, Issue 4, pp 279–303 | Cite as

Automorphismen von polyedrischen Graphen

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Steinitz, E., Rademacher, H.: Vorlesungen über die Theorie der Polyeder. Berlin: Springer 1934.Google Scholar
  2. 2.
    Grünbaum, B.: Convex polytopes. New York: Wiley 1967.Google Scholar
  3. 3.
    —— Shephard, G.C.: Convex polytopes. bull. London Math. Soc.1, 257–300 (1969).Google Scholar
  4. 4.
    Barnette, D.: The graphs of polytopes with involutory automorphisms (to appear).Google Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • P. Mani
    • 1
  1. 1.Mathematisches Institut der UniversitätBernSchweiz

Personalised recommendations